# SDR CALA2016102495838

- Difficulty date: October 21, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 73,711 hours, 28,185 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO UNDER FLOOR BILGE AREA REPAIR SPLICE ON STR41 R BETWEEN FR30-31 HAS SURFACE CORROSION.  REMOVED AND REPLACED SPLICE ON STR 41R BETWEEN FR30-31 FWD CARGO UNDER FLOOR BILGE AREA IAW A320 SRM 51-72-11 PARA 5.
